Generalization of the Kneser theorem on zeros of solutions of the equation $y" + p (t) y = 0$

  • V. Yu. Slyusarchuk


We obtain conditions of the oscillation of solutions of the equation $y" + p(t)Ay = 0$ in the Banach space, where $A$ is a bounded linear operator and $p : R_+ \rightarrow R_+$ is a continuous function.

How to Cite
Slyusarchuk, V. Y. “Generalization of the Kneser Theorem on Zeros of Solutions of the Equation $y" + P (t) Y = 0$”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 59, no. 4, Apr. 2007, pp. 571–576,
Short communications